# SDR MALA020341

- Difficulty date: June 10, 2002
- Submitted: June 14, 2002
- Operation: Air carrier
- Aircraft: N114XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A114
- Aircraft time: 31,273 hours, 34,610 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: 7253721459
- Condition: Corroded
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4Y/2Y-CHECK IN CWA, RH GALLEY SEAT TRACK HAS CORROSION.  MAINTENANCE INSTALLED A NEW RH GALLEY SEAT TRACK PN 7253721-459.  REF: 409 #140299 FOR DETAILS.
